# SDR SIMA20190510002

- Difficulty date: May 10, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14521725403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND CREASE BEAM BETWEEN FRAMES 19-20. C/A-REMOVED AND REPLACED RT CREASE BEAM BETWEEN FRAMES 19-20 IAW SRM 51-40-02.
